# SDR USAA010922

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69482042
- Condition: Cracked
- Location: Fuselage
- Part time: 40,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CLIP CRACKED .0001 BY .75 INCH, STATION 360 ABOVE 15L.  INSTALLED REPAIR ANGLE PER SRM 53-00-07 AND 51-10-02.  (M)
